# SDR AALA201610029007

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 5,467 hours, 2,117 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R4 SLIDE SHOWS DISARMED ON CIDS PANEL WITH LOW PRESSURE. AIRCRAFT WAS GROUNDED.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00.
